MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL LINEAR STAPLER; STAPLE, IMPLANTABLE
Model Number TX60G
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the packaging was defective : the blister divided in two.The device has not been used because doubt about sterility.This was identified at the beginning before use of product.There were no issues with opening as the blister was split.The sterility was compromised.There were no patient consequences as another device was used.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/23/2020.Device analysis: the analysis results found that a tx60g device was returned inside its original package.Upon visual inspection, it was noted that the tyvek was adhered to the blister in the easy opening area.In addition, the seal area was noted to be complete and no damaged was observed on the tyvek and blister.Packaging integrity was as expected no anomalies could be observed.Possible causes of tyvek delamination are tyvek quality, seal strength, or opening technique; however, no conclusion could be reached as to what may have caused this condition.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10755021
Report Number3005075853-2020-05620
Device Sequence Number16425637
Product Code GDW
UDI-Device Identifier10705036003359
UDI-Public10705036003359
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberTX60G
Device Catalogue NumberTX60G
Device Lot NumberT40N90
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/23/2020
Patient Sequence Number1